# SDR IXXA2024040102

- Difficulty date: March 29, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N433AZ
- Make and model: Boeing 767381
- Aircraft serial: 24400
- Aircraft time: 91,980 hours, 34,383 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Access Panel
- Part number: 183T180079
- Part serial: NSN
- Condition: Cracked
- Location: Zone 300
- Part time: 91,980 hours, 34,383 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  HORIZ STAB PANEL 335AFB  CRACKED AT 2 PLACES
